# SDR SWAA2022111057793

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB BEAM LOCATED BS294.5 RBL54 WL208.1 AT FWD GALLEY AREA 2022-561894 / [01] TOOL USED: DURABLE TOOLING COLD WORK; PN: DKA320532011372-1; SN: AE-407294.;[02] TOOL USED: COLD WORKING KIT P/N: 6-0-N S/N:AE-37967;[03] REPLACED STUB FRAME LOC. BS294.5 RBL54 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02; SRM 51-40-02; DRAWING # 141A8370 REV. D; DRAWING# 141A8310 REV. C.;[04] CORRECTED STEP 3 REPLACED STUB FRAME LOC. BS294.5 RBL54 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02; SRM 51-40-02; DRAWING # 141A8370 REV. D; DRAWING# 141A8310 REV. C. SEE INDIVIDUAL SIGN-OFF BELOW;[05] REPLACED STUB FRAME LOC. BS294.5 RBL54 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02; SRM 51-40-02; DRAWING # 141A8370 REV. D; DRAWING# 141A8310 REV. C.  SEE INDIVIDUAL SIGN-OFF BELOW ITEM RII
